default-icon
Rash on penis
I have the red rash on my penis. Its there for last 3weeks. I saw a dermatologist and he suggested allergy tablet and cream. Its slightly reduced and the doctor said it might be due to condom or using dettol. I am worried can I have intercourse this time. I can send pictures of mine if required.
61 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Jolly Shah Kapadia
Trichologist 18 yrs exp Mumbai
Hi! It will be advisable to allow the rash to  settle down. 
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.